# SDR FDEA200903100882

- Difficulty date: March 10, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, RT STA 1229 X= -43 TO X= -53, CENTER WING UPPER PANEL FOUND CORROSION.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5710-127463: WINGS, CENTER WING UPPER AUXILLIARY FUEL TANK SKIN CORROSION, REPAIR.
